# SDR AALA202003019016

- Difficulty date: February 29, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 30,010 hours, 3,344 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W740047
- Part serial: 12170H1091
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS WINDSHIELD HAS ARCING ON UPPER BUS BAR. **SUPPLEMENTAL REPORT: REPLACED WINDSHIELD PER TASK CARD 56-94-01** (CLOSED)
